MAUDE Adverse Event Report: RESPIRE MEDICAL RESPIRE PINK EF; DEVICE, ANTI-SNORING

RESPIRE MEDICAL RESPIRE PINK EF; DEVICE, ANTI-SNORING
Model Number SP030US
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Localized Skin Lesion (4542)
Date of Event 11/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experiences reaction from metal to metal in his mouth, possibly galvanic shock.The patient also had significant soft tissue lesions from the screw/hub placement.
 
Additional Manufacturer Narrative
Lesions are present on both the right and left side of the interior of his lips.They are red and the tissue is uneven and looks like he may be chewing on the tissue in that area.The physician noted that the patient's mouth was very dry.Patient was not tested for allergies to materials but has history of allergic reactions.The patient went to a oral surgeon and was treated for dry mouth and got eloquis to treat lesions.

Brand Name
RESPIRE PINK EF
Common Device Name
DEVICE, ANTI-SNORING
Manufacturer (Section D)
RESPIRE MEDICAL
63 flushing ave unit 303
suite 601
brooklyn NY 11205
Manufacturer (Section G)
MODERN DENTAL LABORATORY (DG) CO., LTD.
no. 7. nantou road
room 102 & 1102 & floor 4-10
dongguan, guangdong 52300 0
CH   523000
Manufacturer Contact
david walton
63 flushing ave
building 303, suite 601
brooklyn, NY 11205
7186437326
MDR Report Key16242614
Report Number3008937561-2022-00028
Device Sequence Number6454160
Product Code LRK
UDI-Device Identifier00851861007062
UDI-Public(01)00851861007062
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSP030US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale